# SDR REXA2024111901491

- Difficulty date: October 22, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER FS 311 CORRODED UNDER PANELS 832 CL, DL AND FL          INSTALLED NEW SERVICEABLE PAX DOOR FORMER FS311.75 FWD IAW CRJ-700 SRM TASK 51-42-06-001-001-A01 AND TASK 51-42-21-001-001-A01 AND 51-40-1001-001-A01 .
